# SDR DHL2002752002

- Difficulty date: July 26, 2002
- Submitted: July 26, 2002
- Operation: Air carrier
- Aircraft: N752DH
- Make and model: Boeing 727223
- Aircraft serial: 22466
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS BATTERIES LOW.  INSTALLED NEW EMERGENCY EXIT LIGHT BATTERIES PER MM 34-50-00.
